User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Scheuermann, T. M.; Kotyczka, P.; Lohmann, B. 
Title:
On parametric structure preserving model order reduction of linear port-Hamiltonian systems 
Abstract:
We present a procedure for the parametric order reduction of explicit port-Hamiltonian systems, which extends previous results. The approach is illustrated and discussed on the example of a ladder network. © 2019 Walter de Gruyter GmbH, Berlin/Boston 2019 Wir stellen ein Verfahren zur parametrischen Ordnungsreduktion expliziter Port-Hamiltonscher Systeme vor, das eine bestehende Methode erweitert. Das Vorgehen wird beispielhaft anhand eines Leiternetzwerks veranschaulicht und diskutiert. 
Keywords:
parametric model order reduction; port-Hamiltonian systems; structure preservation 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
at-Automatisierungstechnik 
Year:
2019 
Year / month:
2019-07 
Month:
Jul 
Journal issue:
Volume 67, Issue 7 
Pages contribution:
pp. 521-525 
Covered by:
Scopus; Web of Science 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Publisher:
De Gruyter 
Publisher address:
Oldenbourg 
Print-ISSN:
01782312 
Accepted:
16.05.2019 
Date of publication:
06.07.2019 
TUM Institution:
Lehrstuhl für Regelungstechnik